# SDR AU990988

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: P66354
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, R, M
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE OVERTEMPED TO 700 DEGREES CELSIUS.  INSPECTION IAW GARRETT MM.  FOUND NO DEFECTS.   EGT CONNECTOR (2KR31) FOUND TO HAVE A DISLODGED PIN.
